Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 61, Number 6

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 61, Number 6 (1955)
Bull. Amer. Math. Soc. 61 (1955)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 61, Number 6 (1955)
Bull. Amer. Math. Soc. 61 (1955)
More Information
Full-text PDF Free Access     Request Permissions
Structure and representation of nonassociative algebras
R. D. Schafer.
Bull. Amer. Math. Soc. 61 (1955), 469-484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0072125
Asymptotic phenomena in mathematical physics
K. O. Friedrichs.
Bull. Amer. Math. Soc. 61 (1955), 485-504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0074614
The summer meeting in ann Arbor
J. W. T. Youngs.
Bull. Amer. Math. Soc. 61 (1955), 505-574
More Information
Full-text PDF Free Access     Request Permissions
Report of the treasurer
Albert E. Meder Jr..
Bull. Amer. Math. Soc. 61 (1955), 575-578
More Information
Full-text PDF Free Access     Request Permissions
The research conference on the theory of numbers in Pasadena
Albert Leon Whiteman.
Bull. Amer. Math. Soc. 61 (1955), 579-580
More Information
Full-text PDF Free Access     Request Permissions
Research problems
Bull. Amer. Math. Soc. 61 (1955), 601
More Information
Full-text PDF Free Access     Request Permissions
Errata, Volume 61
Bull. Amer. Math. Soc. 61 (1955), 602
More Information
Full-text PDF Free Access     Request Permissions
Index to volume 61
Bull. Amer. Math. Soc. 61 (1955), 603-611
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Functionals of finite Riemann surfaces, by M. M. Schiffer and D. C. Spencer.
Reviewer: Lars V. Ahlfors
Bull. Amer. Math. Soc. 61 (1955), 581-584
Review information
Full-text PDF Free Access
Topological dynamics, by W. H. Gottschalk and G. A. Hedlund.
Reviewer: Paul R. Halmos
Bull. Amer. Math. Soc. 61 (1955), 584-588
Review information
Full-text PDF Free Access
Theorie der linearen Operatoren im Hilbert-Raum, by N. I. Achieser and I. M. Glasmann.
Reviewer: Paul R. Halmos
Bull. Amer. Math. Soc. 61 (1955), 588-589
Review information
Full-text PDF Free Access
Quadratische Formen und orthogonale Gruppen, by Martin Eichler.
Reviewer: G. Whaples
Bull. Amer. Math. Soc. 61 (1955), 589-593
Review information
Full-text PDF Free Access
Higher transcendental functions, by A. Erdélyi.
Reviewer: G. Szegö
Bull. Amer. Math. Soc. 61 (1955), 593
Review information
Full-text PDF Free Access
Die Lehre von den Kettenbruchen, by Oskar Perron.
Reviewer: W. T. Scott
Bull. Amer. Math. Soc. 61 (1955), 594
Review information
Full-text PDF Free Access
Grundlagen der analytischen Topologie, by G. Nöbeling.
Reviewer: Richard Arens
Bull. Amer. Math. Soc. 61 (1955), 594-595
Review information
Full-text PDF Free Access
Kernel functions and elliptic differential equations in mathematical physics, by S. Bergman and M. Schiffer.
Reviewer: Peter Henrici
Bull. Amer. Math. Soc. 61 (1955), 596-600
Review information
Full-text PDF Free Access